# SDR HSRR13038

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: General aviation
- Aircraft: N793DC
- Make and model: Beech B200
- Aircraft serial: BB1404
- Aircraft time: 10,476 hours, 13,462 cycles
- Engine: Pwa PT6A42
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 132538A19
- Condition: Split
- Location: Bleed Air
- Part time: 10,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED AIR FAIL WARNING LIGHT CAME ON IN FLIGHT. FOUND BLEED TUBE SPLIT.
